# SDR UALA2011120506666

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,756 hours, 10,758 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT DOOR 4L GALLEY CROSS AISLE BROKEN STRIP WITH A BROKEN WIRE.  REPLACED EEL LIGHT ASSY 560-4674.  OPS CHECKS OKAY PER MM.
